# SDR ASMF200607009

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 48,883 hours, 33,623 cycles
- Engine: Pwa JT8D219
- Engine time: 44,680 hours, 28,619 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 76960615
- Part serial: F42253
- Condition: Failed
- Location: Apu
- Part time: 7,517 hours, 4,865 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT GENERATOR AND APU FAILED. BCU WAS REPLACED BUT APU FAIL CONTINUED. AIRCRAFT WAS SENT TO THE HANGAR, FCU AND FUEL PUMP WERE REPLACED IAW MM 73-20-01 AND 73-12-01 AND TESTED IAW MM 71-00-00, ALL CORRECT.
